# SDR GTIA2017120602273

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 22,021 hours, 10,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL FROM INITIAL DESCENT TO THE GATE. PERFORM TSM 05-50-00-810-831-A IDENTIFACTION OF THE CAUSE OF CABIN ODOR. ENGINE #1 & ENGINE #2 OK APU OK BOTH PACK OIL AND NO HYDRAULIC LEAK. THE CAUSE TYPE A IS MISCELLANEOUS FOUND THE SMELL COMING FROM THE FORWARD LAV. AIRCRAFT OK FOR SERVICE.
